# SDR DU4R2006289

- Difficulty date: February 20, 2006
- Submitted: March 7, 2006
- Operation: Air carrier
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N653DL
- Make and model: Boeing 757232
- Aircraft serial: 24393
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Gouged
- Location: Bs 760-880
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN SEAT TRACK FROM STA 760 TO STA 880 LBL 45 INNER SURFACE HAS MULTIPLE GOUGES.  REMOVED GOUGED SECTIONOF SEAT TRACK.  CUT, DRILLED UP AND INSTALLED NEW SEAT TRACK SECTION 10 X 1.5 INCH FROM BAC1520-792 IAW B757 SRM 51-20-01, 51-40-2, 51-40-05, 51-40-08, 53-20-52, 53-00-52 AND PROCESS STANDARD 900-2 NR 5 AND BOEING DWG NR 143N5090.
